View Full Version : Possible minox shedding already?

Breaking Bald
03-30-2013, 01:03 PM
Alright folks, I've been trying to stay off of the forums lately which has actually helped quite a lot the past few weeks as I have not been thininking about mpb so frequently.

Anyway, so on March the 18th I started Rogain Foam, but tapered myself up to it like so:

Week 1: 3 times per week
Week 2: 4 times per week
Week 3: 5 times per week
Week 4: 6 times per week
Week 5: 7 times per week

So I have only been applying it everyday (one application of 1g) for the past couple of weeks but I have noticed that my temples seem to be thinning quite quikly and possibly shedding a little bit, this is very alarming as they are starting to defuse to a NW3 level :confused:

So my question is, do you think this is due to the minox? Or just my mpb progressing again?

I mean I am only applying it once a day and have only been doing so for a couple of weeks, so surely the shed would not have started this early?

Any advice/help would be apreciated

03-30-2013, 10:29 PM
I noticed the majority of my initial shed through month one. So yea it's just the initial shed. keep at it for the long haul brother

Breaking Bald
03-31-2013, 04:36 PM
Thanks for the reply, I really hope that is all it is. You know I was on the Regaine site today, have you seen all the side effects they list. Seems a little scary, dont you think?

Very Common - Neurological: headache

Common: Respiratory: dyspnoea. Dermatological: pruritus, hypertrichosis, acneform rash, dermatitis, inflammatory skin disorder.
Musculoskeletal: musculoskeletal pain. Metabolic/Nutritional: peripheral oedema. Psychiatric: depression. Miscellaneous: pain. Body as a
Whole: headache. Skin: pruritus, rash.Cardiovascular: hypertension

The following may also occur: Irritation at the application site, dry skin, skin exfoliation, temporary hair loss, application site erythema, contact dermatitis or hypotension. Users should stop using Regaine if they experience chest-pain, tachycardia, faintness, dizziness, sudden unexplained weight gain, swollen hands or feet or persistent redness or irritation of the scalp

How can the respiratory ones be common? I thought they were rare? And since when was depression a side effect???

04-01-2013, 06:25 AM
I'm about the one month mark with minox too and I don't notice it doing anything for me. I have't gone through any shedding yet but maybe it'll come soon.

When I first used minox though, I used it for a couple of days right after the shower when my head was damp. Boy oh boy, I got these headaches like caffeine crashes and my heart felt like it was weak so it had to beat really hard like when you are nervous performing in front of an audience kind of feeling. But these "headaches" lasted for about 3-4 days basically 24/7. It would slowly go away as time passes until my next application and then it'd be at full blast again and my heart would start beating hard again.

I didn't really give two shits though lol, I jsut kept using it and the headaches eventually went away as well as the thumping heartbeats.